MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923); Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a perforation, pericardial effusion (pe) leading to cardiac tamponade occurred.The procedure was cancelled.During a watchman procedure, a versacross connect laac kit was selected for use.The physician attempted to go transeptal, advancing the wire multiple times.When watching on transesophageal echocardiogram (tee), there was visible tenting and radio frequency was administered.The wire did not cross into the left atrium so another attempt was made.The septum was slippery causing difficulty staying put on the septum.The procedure continued on trying to cannulate the appendage when an effusion was discovered.The effusion was measuring 2.5cm surrounding the heart.A pericardiocentesis began and when wire access was lost during that time the surgeon was called.Pericardial window was started and got 300 ml off before bag was attached.The patients chest was then cracked open on the table.The appendage was clipped.The patient remains stable and has throughout the entire procedure.The device is not expected to be returned for analysis (disposed).
 
Event or Problem Description
It was reported a perforation, pericardial effusion (pe) leading to cardiac tamponade occurred.The procedure was cancelled.During a watchman procedure, a versacross connect laac kit was selected for use.The physician attempted to go transeptal, advancing the wire multiple times.When watching on transesophageal echocardiogram (tee), there was visible tenting and radio frequency was administered.The wire did not cross into the left atrium so another attempt was made.The septum was slippery causing difficulty staying put on the septum.The procedure continued on trying to cannulate the appendage when an effusion was discovered.The effusion was measuring 2.5cm surrounding the heart.A pericardiocentesis began and when wire access was lost during that time the surgeon was called.Pericardial window was started and got 300 ml off before bag was attached.The patients chest was then cracked open on the table.The appendage was clipped.The patient remains stable and has throughout the entire procedure.The device is not expected to be returned for analysis (disposed).It was further confirmed that the patient did well after, went home and has already been seen in clinic.He is doing well and having no issues.There was tenting and the difficulty noted was with the patient's septum, which was very thick and stiff, making it difficult to maneuver the sheath once we crossed into the left atrium.The complication was noted while in the the la and when the tee physician noticed the effusion the procedure was stopped immediately and a pericardiocentesis was attempted.There were multiple drop downs and the pigtail wire had become misshapen.The physician believes this was part of the problem along with the patient's septum.The ct surgeon found that there was a small hole in the left atrium.The physician held pressure on the site with gauze until it was resolved.The patient had his appendage clipped by the ct surgeon while was in.Act was therapeutic during the procedure.
 
Additional Manufacturer Narrative
Due to additional information received, this supplemental report is being submitted for the update field describe event or problem (b5), in section b - adverse event/product pro.A separated report for versacross dilator is being submitted.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22127172
Report Number2124215-2025-35911
Device Sequence Number12638899
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Device Lot Number0035358841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/24/2025
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale
Patient RaceWhite